# SDR MASA200700024

- Difficulty date: January 10, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 23,677 hours, 19,530 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 158863
- Part serial: 146
- Condition: Malfunctioned
- Location: Parking Brake
- Part time: 16,995 hours, 14,264 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7276 ORD - CREW REPORTED THE NLG WOULD NOT RETRACT WITH AN ASSOCIATED NLG DOOR WARNING AND GEAR DISAGREE MESSAGE.  MX REPLACED PARKING BRAKE SOV GEAR SWINGS GOOD.
